Puppy Forum and Dog Forums banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello,

I'm starting this discussion over the weekend to see if there's anyone in a similar situation, since I don't want to wait for Monday to call the vet...

My fourteen-year-old pug was diagnosed last year with tracheal collapse. It's a mild case, but I tried him on the hydrocodone, which helped at first but doesn't really do much now, so I'm looking into alternatives...

However, he just started taking trazodone for his (very) recently developed moderate separation anxiety. He started the trazodone two days ago, and I've noticed each time he's taken it that his tracheal collapse cough has been exacerbated by the medication. I looked online and saw that trazodone is often used to help the cough and I'm concerned that his cough appears to flare up when taking it.

Has anyone else experienced this with their dog? I'll still be calling the vet on Monday to discuss this issue, but any answers or feedback in the meantime or info in general would be very much appreciated.

Thank you!
 
1 - 1 of 1 Posts
Top